• aradhna wadhwa aradhna wadhwa
    October 01, 2009
    does hair fall due to folitrax?
    aradhna wadhwa aradhna wadhwa
    October 01, 2009

    i am having arthritis from 17 years back. i am taking folitrax injection and medrol{16 mg} and i am taking arava10 mg...plz tel why my hair are falling so much?

    READ MORE

FROM OUR EXPERTS

  • Lene  Andersen
    Health Guide
    October 09, 2009
    Lene  Andersen
    Health Guide
    October 09, 2009

    I was trying to look up folitrax so I could answer your question, but I'm having trouble finding out what kind of drug it is. I did find some mention that indicates it may be generic methotrexate - is that the drug you are on?  If so, one of the possible side effects is hair loss. I would suggest you ask your pharmacist or rheumatologist to give you more details about the side effects of the drugs you're on so you can begin to figure out why your hair is falling out.

     

    If your hair loss is a side effect of one of your medications, you have to decide whether you want to continue with medication or not. We all decide what side effects we can live with and which we can't, so you'll have to do a lot of thinking about what are the benefits of the drug and whether they are worth whatever side effect you have. Should you decide that you would like to look into other types of medications, you have a lot of options, including the Biologics - your rheumatologist will be able to give you more information about those options.

     

    Good luck!


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.